PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 68 | 1 | 67-77
Tytuł artykułu

On Hilbert sets and $C_{λ}(g)$-spaces with no subspace isomorphic to $c_0$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
68
Numer
1
Strony
67-77
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-10-11
poprawiono
1994-06-07
Twórcy
autor
  • Analyse Harmonique, Université Paris-Sud, Bât. 425, 91405 Orsay, France
Bibliografia
  • [1] C. Bessaga and A. Pełczyński, On bases and unconditional convergence of series in Banach spaces, Studia Math. 57 (1958), 151-164.
  • [2] J. Bourgain, Sous-espaces $L^p$ invariants par translation sur le groupe de Cantor, C. R. Acad. Sci. Paris Sér. A 292 (1980), 39-40.
  • [3] J. Bourgain, Translation invariant complemented subspaces of $L^p$, Studia Math. 75 (1982), 95-101.
  • [4] J. Bourgain, New Classes of $L^p$-Spaces, Lecture Notes in Math. 889, Springer, 1983.
  • [5] J. Bourgain, Propriétés de décomposition pour les ensembles de Sidon, Bull. Soc. Math. France 111 (1983), 421-428.
  • [6] J. Bourgain, Sidon sets and Riesz products, Ann. Inst. Fourier (Grenoble) 35 (1) (1985), 136-148.
  • [7] M. Déchamps-Gondim, Ensembles de Sidon topologiques, ibid. 22 (1972), 51-79.
  • [8] M. Déchamps-Gondim, Analyse harmonique, analyse complexe et géométrie des espaces de Banach (d'après J. Bourgain), Sém. Bourbaki, 36$° année, 1983-84, exposé no. 623.
  • [9] M. Déchamps-Gondim, Sur les compacts associés aux ensembles lacunaires, les ensembles de Sidon et quelques problèmes ouverts, Publ. Math. Orsay 84-01 (1984).
  • [10] H. G. Diamond, Elementary methods in the study of the distribution of prime numbers, Bull. Amer. Math. Soc. 7 (1982), 553-589.
  • [11] J. Diestel, Sequences and Series in Banach Spaces, Graduate Texts in Math. 92, Springer, 1984.
  • [12] J. Diestel and J. J. Uhl Jr., Vector Measures, Math. Surveys 15, Amer. Math. Soc., 1977.
  • [13] R. E. Dressler and L. Pigno, Rosenthal sets and Riesz sets, Duke Math. J. 41 (1974), 675-677.
  • [14] R. E. Dressler and L. Pigno, Une remarque sur les ensembles de Rosenthal et Riesz, C. R. Acad. Sci. Paris Sér. A 280 (1975), 1281-1282.
  • [15] J. J. F. Fournier and L. Pigno, Analytic and arithmetic properties of thin sets, Pacific J. Math. 105 (1983), 115-141.
  • [16] H. Furstenberg, Recurrence in Ergodic Theory and Combinatorial Number Theory, M. B. Porter Lectures, Princeton Univ. Press, Princeton, N.J., 1981.
  • [17] G. Godefroy, Sous-espaces bien disposés de $L^1$; applications, Trans. Amer. Math. Soc. 286 (1984), 227-249.
  • [18] G. Godefroy, On Riesz subsets of abelian discrete groups, Israel J. Math. 61 (1988), 301-331.
  • [19] G. Godefroy and B. Iochum, Arens-regularity of Banach algebras and the geometry of Banach spaces, J. Funct. Anal. 80 (1988), 47-59.
  • [20] G. Godefroy and F. Lust-Piquard, Some applications of geometry of Banach spaces to harmonic analysis, Colloq. Math. 60-61 (1990), 443-456.
  • [21] G. Godefroy et P. Saab, Quelques espaces de Banach ayant les propriétés (V) ou (V*) de A. Pełczyński, C. R. Acad. Sci. Paris Sér. I 303 (1986), 503-506.
  • [22] F. Gramain et Y. Meyer, Quelques fonctions moyenne-périodiques bornées, Colloq. Math. 33 (1975), 133-137.
  • [23] N. Hindman, Ultrafilters and combinatorial number theory, in: Lecture Notes in Math. 751, Springer, 1979, 119-184.
  • [24] N. Hindman, On density, translates and pairwise sums of integers, J. Combin. Theory Ser. A 33 (1982), 147-157.
  • [25] B. Host, J.-F. Méla et F. Parreau, Analyse harmonique des mesures, Astérisque 133-134 (1986).
  • [26] D. Li, Espaces L-facteurs de leurs biduaux : bonne disposition, meilleure approximation et propriété de Radon-Nikodym, Quart. J. Math. Oxford (2) 38 (1987), 229-243.
  • [27] D. Li, Lifting properties for some quotients of $L^1$-spaces and other spaces L-summand in their bidual, Math. Z. 199 (1988), 321-329.
  • [28] D. Li, A class of Riesz sets, Proc. Amer. Math. Soc. 119 (1993), 889-892.
  • [29] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces I, Ergeb. Math. Grenzgeb. 92, Springer, 1977.
  • [30] J. M. Lopez and K. A. Ross, Sidon Sets, Lecture Notes in Pure and Appl. Math. 13, Marcel Dekker, New York, 1975.
  • [31] F. Lust-Piquard, Ensembles de Rosenthal et ensembles de Riesz, C. R. Acad. Sci. Paris Sér. A 282 (1976), 833-835.
  • [32] F. Lust-Piquard, Propriétés harmoniques et géométriques des sous-espaces invariants par translation de $L^∞_(G)$, thèse, Orsay, 1978.
  • [33] F. Lust-Piquard, Propriétés géométriques des sous-espaces invariants par translation de $L^1(G)$ et C(G), Sém. Géom. Espaces Banach, exp. no. 26 (1977-78), Ecole Polytechnique.
  • [34] F. Lust-Piquard, L'espace des fonctions presque-périodiques dont le spectre est contenu dans un ensemble compact dénombrable a la propriété de Schur, Colloq. Math. 41 (1979), 274-284.
  • [35] F. Lust-Piquard, Eléments ergodiques et totalement ergodiques dans $L^∞(Γ)$, Studia Math. 69 (1981), 191-225.
  • [36] F. Lust-Piquard, Bohr local properties of $C_Λ(T)$, Colloq. Math. 58 (1989), 29-38.
  • [37] F. Lust-Piquard and W. Schachermayer, Functions in $L^∞(G)$ and associated convolution operators, Studia Math. 93 (1989), 109-136.
  • [38] J.-F. Méla, Approximation diophantienne et ensembles lacunaires, Bull. Soc. Math. France Mém. 19 (1969), 26-54.
  • [39] Y. Meyer, Spectres des mesures et mesures absolument continues, Studia Math. 30 (1968), 87-99.
  • [40] Y. Meyer, Recent advances in spectral synthesis, in: Lecture Notes in Math. 266, Springer, 1972, 239-253.
  • [41] I. M. Miheev [I. M. Mikheev], On lacunary series, Math. USSR-Sb. 27 (1975), 481-502.
  • [42] I. M. Miheev [I. M. Mikheev], Trigonometric series with gaps, Analysis Math. 9 (1983), 43-55.
  • [43] M. B. Nathanson, Sumsets contained in infinite sets of integers, J. Combin. Theory Ser. A 28 (1980), 150-155.
  • [44] E. Odell and H. P. Rosenthal, A double-dual characterization of separable Banach spaces containing $l^1$, Israel J. Math. 20 (1975), 375-384.
  • [45] A. Pełczyński, Banach spaces on which every unconditionally converging operator is weakly compact, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 641-648.
  • [46] H. Pfitzner, L-summands in their biduals have pełczyński's property (V*), Studia Math. 104 (1993), 91-98.
  • [47] H. P. Rosenthal, On trigonometric series associated with weak* closed subspaces of continuous functions, J. Math. Mech. 17 (1967), 485-490.
  • [48] M. Talagrand, Pettis integral and measure theory, Mem. Amer. Math. Soc. 307 (1984).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv68i1p67bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.